| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 33-36


D. Barilla, F. Grasso
      A Laplace type problem for irregular lattice with fundamental cell composed by three triangles and a trapetium
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1607-1615
      http://dx.doi.org/10.12988/ams.2015.5157

A. Puglisi, E. Saitta, M. Stoka
      A Laplace type problem for irregular lattice with cell composed by four isoscele triangles
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1617-1624
      http://dx.doi.org/10.12988/ams.2015.5158

Xiaoying Gong, Ting Luo
      Common fixed point theorems for nonlinear contractive mappings with CLRg property in fuzzy metric spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1625-1632
      http://dx.doi.org/10.12988/ams.2015.5131

K. Teerapabolarn
      Pointwise negative binomial approximation for independent negative binomial variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1633-1636
      http://dx.doi.org/10.12988/ams.2015.5151

K. Teerapabolarn
      Binomial approximation for a sum of independent Polya random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1637-1640
      http://dx.doi.org/10.12988/ams.2015.5162

Jong Seo Park
      General common fixed point theorems for weak compatible maps in an IFMS
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1641-1646
      http://dx.doi.org/10.12988/ams.2015.5160

Jong Seo Park
      Common fixed point theorem for reciprocally continuous maps with weak contraction in IFMS
      Applied Mathematical Sciences, Vol. 9, 2015, no. 33, 1647-1653
      http://dx.doi.org/10.12988/ams.2015.5161

Hwajoon Kim
      The variants of energy integral induced by the vibrating string
      Applied Mathematical Sciences, Vol. 9, 2015, no. 34, 1655-1661
      http://dx.doi.org/10.12988/ams.2015.5168

Abdeltawab A. Gira
      Estimation of population mean with a new imputation method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 34, 1663-1672
      http://dx.doi.org/10.12988/ams.2015.5293

Y. Immanuel, R. Manoharan
      De Morgan's laws via ideals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 34, 1673-1676
      http://dx.doi.org/10.12988/ams.2015.5170

Keunhee Han, Chansoo Kim
      An evolutionary approach for graph multi-coloring problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 34, 1677-1684
      http://dx.doi.org/10.12988/ams.2015.5155

Julio C. Royer, Volmir E. Wilhelm, Josiele Patias
      Dam uplift pressure forecast using dynamic regression
      Applied Mathematical Sciences, Vol. 9, 2015, no. 34, 1685-1695
      http://dx.doi.org/10.12988/ams.2015.5189

Thongperm Yoowattana, Patiphan Chantarawichit, Jakarin Vibooljak, Yos Sompornjaroensuk
      Accurate approximate and analytical methods for vibration and bending problems of plates: a literature survey
      Applied Mathematical Sciences, Vol. 9, 2015, no. 35, 1697-1719
      http://dx.doi.org/10.12988/ams.2015.5182

Abdelhamid Tadmori, Abdelhakim Chillali, M’hammed Ziane
      Elliptic curve over ring A_4=F_{2^d}[\epsilon]; \epsilon^4=0
      Applied Mathematical Sciences, Vol. 9, 2015, no. 35, 1721-1733
      http://dx.doi.org/10.12988/ams.2015.5147

Amany M. Mouhamed, Ahmed A. El-sheikh, Hamida A. Mohamed
      A new calibration estimator of stratified random sample
      Applied Mathematical Sciences, Vol. 9, 2015, no. 35, 1735-1744
      http://dx.doi.org/10.12988/ams.2015.514

M. Lanfranchi, C. Giannetto, A. De Pascale
      The link between economic growth and environmental quality in the case of coastal tourism in the rural areas
      Applied Mathematical Sciences, Vol. 9, 2015, no. 35, 1745-1755
      http://dx.doi.org/10.12988/ams.2015.5117

Eman A. El-Dessouky
      Accelerated life testing and age-replacement policy under warranty on exponentiated Pareto distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 36, 1757-1770
      http://dx.doi.org/10.12988/ams.2015.5152

Puji Andayani, Wuryansari Muharini Kusumawinahyu
      Global stability analysis on a predator-prey model with omnivores
      Applied Mathematical Sciences, Vol. 9, 2015, no. 36, 1771-1782
      http://dx.doi.org/10.12988/ams.2015.5120

G. Sathiamoorthy, Y. B. Venkatakrishnan, T. N. Janakiraman
      Graceful labeling of hanging complete bipartite graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 36, 1783-1786
      http://dx.doi.org/10.12988/ams.2015.5177

Yiu-Kwong Man
      On algorithmic approach to the two jugs problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 36, 1787-1796
      http://dx.doi.org/10.12988/ams.2015.5165

P. Yiarayong, P. Panpho
      Some basic properties of primary and left primary ideals in \Gamma-left almost rings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 36, 1797-1802
      http://dx.doi.org/10.12988/ams.2015.5139


Journals | Books | Indexing and abstracting | Author guidelines | Open access